# SDR CALA2019101801775

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 74,721 hours, 16,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TAR DURING ACCOMPLISH EA 2500-07893 REV A OP 001, STA 753-848 BL 20 SEAT TRACK - REWORK FOUND EXISTING REPAIR AT LBL 33 STA 846 WILL INTERFERE WITH INTERCOSTAL INSTALLATION. PLEASE ADVISE. REF NR LP 9130872 CABIN STA 782 TO STA 911 LBL 33 FLOOR BEAM REPAIR AS PER SRM 53-00-51 REPAIR 3 FIG 201. ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TI ITEM 24 ACCOMPLISHED.
